MAUDE Adverse Event Report: Advanced Research Medical Trident; Sacroiliac Joint Fixation

Advanced Research Medical Trident; Sacroiliac Joint Fixation
Catalog Number 03-03
Medical Device Problem Codes Mechanical Problem (1384); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 06/02/2026
Type of Reportable Event Malfunction

Brand Name
Trident
Common Device Name
Sacroiliac Joint Fixation
Manufacturer (Section D)
Advanced Research Medical
1515 highway 13 east
burnsville MN 55337
Manufacturer (Section G)
Advanced Research Medical
1515 highway 13 east
burnsville MN 55337
MDR Report Key50778688
Report Number3016002322-2026-00002
Device Sequence Number10754818
Product Code OUR
UDI-Device Identifier00840239800244
UDI-Public00840239800244
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K203373
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03-03
Device Lot NumberTG127AA
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 06/02/2026
Initial Report FDA Received Date09/15/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown